An Application of the Generalized Bernoulli Equation Method to the Fractional Nonlinear Kawahara Equation

Authors(4) :-OJO M.O., IJILA P.O., OMOLIKI A.J., KOLEBAJE O.T.

An application of the generalized Bernoulli equation method to the fractional nonlinear fifth order Kawahara equation is presented in this paper. We applied this method to solve the fractional nonlinear Kawahara equation by using the generalized Bernoulli equation which has 13 different known solutions as the auxiliary equation. This method is a simple, reliable and powerful tool for solving the fifth order nonlinear Kawahara equation as it produces an interesting range of solutions.

Authors and Affiliations

OJO M.O.
Department of Physics, Adeyemi College of Education, Ondo, Nigeria
IJILA P.O.
Department of Physics, Adeyemi College of Education, Ondo, Nigeria
OMOLIKI A.J.
Department of Physics and Solar, Bowen University, Iwo, Nigeria
KOLEBAJE O.T.
Department of Physics, Adeyemi College of Education, Ondo, Nigeria

generalized Bernoulli equation method, nonlinear differential equations, travelling wave solutions, Kawahara equation

  1. A. Hasegawa, Plasma Instabilities and Nonlinear Effect, Springer-Verlag, Berlin (1975).
  2. G. Whitham, Linear and Nonlinear Waves, Wiley, New York 1974.
  3. G. Eilenberger, Solitons, Springer-Verlag, Berlin (1983).
  4. P. Gray and S. Scott, Chemical Oscillations and Instabilities, Clarendon, Oxford (1990).
  5. R. Hirota, J. Math. Phys. 14 (1973) 805.
  6. M. J. Ablowitz, H. Segur, Solitons and the inverse scattering transform, SIAM, Philadelphia (1981).
  7. M.R. Miura, Backlund Transformation, Springer-Verlag, Berlin (1978).
  8. C. Rogers, W.F. Shadwick, Backlund Transformations, Academic Press, New York (1982).
  9. V. B. Matveev, M. A. Salle, Darboux transformations and solitons, Springer-Verlag, Berlin (1991).
  10. C.T. Yan, Phys. Lett. A 224 (1996) 77.
  11. E.G. Fan, Phys. Lett. A 277 (2000) 212.
  12. Malfliet, W., Math. Methods in the Appl. Sci. 28 (2005) 2031.
  13. J. H. He, X. H. Wu., Chaos, Solitons and Fractals l30 (2006) 700.
  14. E.G. Fan, Phys. Lett. A 265 (2000) 353.
  15. Wang, M.L., Li, X., Zhang, J., Phys. Lett. A 372 (2008) 417.
  16. [16] Li, Z. B., He, J. H., Math. and Comput. Appl. 15 (2010) 970.

Publication Details

Published in : Volume 1 | Issue 1 | March-April 2015
Date of Publication : 2015-04-25
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 14-19
Manuscript Number : IJSRST15116
Publisher : Technoscience Academy

Print ISSN : 2395-6011, Online ISSN : 2395-602X

Cite This Article :

OJO M.O., IJILA P.O., OMOLIKI A.J., KOLEBAJE O.T., " An Application of the Generalized Bernoulli Equation Method to the Fractional Nonlinear Kawahara Equation", International Journal of Scientific Research in Science and Technology(IJSRST), Print ISSN : 2395-6011, Online ISSN : 2395-602X, Volume 1, Issue 1, pp.14-19, March-April-2015.
Journal URL : http://ijsrst.com/IJSRST15116

Article Preview